# SDR TRAX200701352

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 10,960 hours, 8,998 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARDS -EXIT- & -TO OPEN- TORN.
